# SDR SWAA2021081922360

- Difficulty date: January 29, 2020
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 75,626 hours, 45,338 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H BS663 VAPOR BARRIER EXHAUST RING DOUBLER IS CRACKED AT RBL25 WL144 / REMOVED AND REPLACED RH BS663 VAPOR BARRIER EXHAUST RING DOUBLE RBL25 WL144 IAW SRM 51-40-05; SRM 51-40-02; AIPC 57-11-00-02 AND DWG 111A1000.
